# SDR AU001140

- Difficulty date: November 22, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: O2 System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PASSENGER OXYGEN MASKS FAILED TO DEPLOY AT 14,000 FEET. SUSPECT CAUSED BY DRY AND STIFF HINGES ON THE OXYGEN MASK DOORS DUE TOINFREQUENT USE AND SOLVENTS USED IN REPAINTING HAVING WASHED ANYLUBRICANT FROM THE HINGES. THE TOILET OXYGEN MASK DOOR ELECTRIC LATCH  WAS ALSO DEFECTIVE.
